# SDR AALA202207207721

- Difficulty date: July 19, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 62,654 hours, 30,877 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Burned Out
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB, FLIGHT ATTENDANT REPORTED A STRONG BURNED OIL SMELL IN THE CABIN, SPECIALLY IN THE AREA OF THE WINGS AND FORWARD A COUPLE OF ROWS. DISSIPATED AFT A FEW MINUTES. PER FLIGHT ATTENDANT SMELL  CAME FROM LEFT HAND ROWS 5-7 DURING DRINK SERVICE. MAINTENANCE. FOUND READING LIGHT AT SEAT 6C BURNT-OUT. REPLACED READING LIGHT ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
